# SDR AWXA200500701

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Lt Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 792 - DURING TAKEOFF CAPTAINS AIRSPEED INDICATOR WAS FLAGGED AND NO AIRSPEED INDICATION.  ABORTED TAKEOFF AT 90 KNOTS, RETURNED TO THE GATE IN PHOENIX WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 MACH AIRSPEED INDICATOR IAW BOEING 737-300 MM 34-12-21-424-05.  OPERATIONAL TESTS WERE GOOD.  TEAR DOWN REPORTS THEY COULD NOT CONFIRM FAULT HOWEVER DID REVEAL INTERMITTENT FLAGS THE 'N' POINTERS.  UNIT WAS OVERHAULED WITH THE A/S MOTOR, DRIVER BOARD AND NEW 'N' POINTERS INSTALLED IAW CMM 34-12-02 REV. 1
